Frozen Gaussian Approximation-Based Artificial Boundary Conditions for One-Dimensional Nonlinear Schrödinger Equation in the Semiclassical Regime

TitleFrozen Gaussian Approximation-Based Artificial Boundary Conditions for One-Dimensional Nonlinear Schrödinger Equation in the Semiclassical Regime
Publication TypeJournal Article
Year of Publication2017
AuthorsDelgadillo R, Yang X, Zhang J
JournalJournal of Scientific Computing
Pagination1–20
Date Published11/2017
Grant: 
MRI R2 (CNS-0960316), CSC, MRL (DMR-1121053)